We are not sure, this journal is indexed or not in UGC CARE list, please visit for updated UGC Care list : UGC Care list

Journal title : Arab Journal of Mathematical Sciences

Abbreviation : Arab J Math Sci

Print ISSN : 1319-5166

Volume : 25

Issue : 1

Subject : Mathematical Sciences

Sub Subject : Mathematics

Journal country : Saudi Arabia (SA)

Journal Publisher : Elsevier Publication

Start year : 2017

Subscribe : Journal Subscribe

Arab Journal of Mathematical Sciences

Arab Journal of Mathematical Sciences

The Arab Journal of Mathematical Sciences is the official science journal of the Saudi Association for Mathematical Sciences. It is dedicated to the publication of original and expository papers in pure and applied mathematics and is reviewed and edited by an international group of scholars.

The journal is published by King Saud University in collaboration with Elsevier.

Production and Hosting by Elsevier B.V. on behalf of King Saud University
Peer Review under the responsibility of King Saud University

The Arab Journal of Mathematical Sciences will accept submissions in the mainstream areas of pure and applied mathematics, including algebra, analysis, geometry, differential equations, and discrete mathematics.

Authors of papers accepted for publication are expected to submit their contributions formatted electronically in TeX.



  • Mathematicians,
  • physicists,
  • statisticians,
  • computer scientists.


  • Algebra,
  • discrete mathematics,
  • analysis,
  • topology,
  • operators,
  • partial differential equations,
  • nonlinear PDE.



2018 206 25 12
2017 172 10 6
2016 282 22 8
2015 202 22 11
2014 227 16 7


Acceptance Rate
The percentage of all articles submitted to this journal in a calendar year that was accepted for publication in the same year. Both the number of submitted articles and the number of accepted articles are shown, to give a good indication of the size of the journal. Articles that were withdrawn are not included in this data.

Mathematical Sciences Related journals list

The Arabian Journal of Mathematics is a quarterly, peer-reviewed open-access journal published under the SpringerOpen brand, covering all mainstream branches of pure and applied mathematics. Owned by King Fahd University more...

Albanian Journal of Mathematics (ISSN: 1930-1235) was founded in 2007 with the idea to support mathematical research in Albania and abroad. Albanian J. Math. is an international journal publishing high-quality, original research papers i more...

List of UGC Approved Universities 2020 Download UGC Approved  Journals list

How to find UGC approved journals guide Download UGC Approved  Journals list

We are charging this payment for website service, not for any PDF file, we are providing you all indexing databases and journals on our website, which journal and indexing about you want to know.

Contact us

if you have any query please feel free to contact us free.ugc.journals.list@gmail.com

UGC Approved journals
Average Rating: 5
Votes: 4.7
Reviews: 257899